ArticleCureus2019
Metoclopramide-induced Serotonin Syndrome.
Article in Cureus, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 4 citations in OpenAlex.
- MRI imaging manifestations of severe toxic encephalopathy induced by excessive metoclopramide and multiple drug overdose: a case report.Frontiers in pharmacology · 2025Article
- A Case of Serotonin Syndrome Precipitated by Quetiapine in a Middle-Aged Female on Trazodone and Sertraline.Cureus · 2022Article
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Serotonin syndrome is a clinical diagnosis characterized by a constellation of autonomic and neurological physical examination findings due to the use of one or more serotonergic agents. Due to high morbidity and mortality associated with this condition, high index of suspicion is required in making this diagnosis. Treatment is aimed at discontinuation of the offending agent and supportive care. We present a case of a 28-year-old woman who presented with acetaminophen toxicity, however developed iatrogenic serotonin syndrome due to use of scheduled intravenous metoclopramide. Metoclopramide, by itself, very rarely causes serotonin syndrome and typically results in this condition when used in combination with other pro-serotonergic agents.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.